# SDR DALA2022101206566

- Difficulty date: October 8, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 135,367 hours, 19,792 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 PAX @ 28B SAID THEY SMELLED FUEL PERIODICALLY. NO OTHERS DID. NO INDICATIONS OF A LEAK. CORRECTIVE ACTION: PERFORMED GVI OF L+R PACK BAY FOR FEUL LEAK + ODOR PER B767 AMM 21-51. RAN PACKS + CHECKED CABIN AROUND ROW 28 FOR FUEL ODOR. NO ODOR PRESENT. NO HISTORY. A/C OK FOR SVC. (9618997)
